# SDR AALA202008209011

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 72,420 hours, 28,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2283
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 72,420 hours, 28,252 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPSU 10WL NEEDS REPLACED DUE TO UNIT FAULT ON TEST. REMOVED AND REPLACED EPSU 10WL PER AMM 33-51-38. BITE TEST GOOD PER AMM 33-51-00-710-001-A.
